Noncompact Equilibrium Points for Set-Valued Maps
Souhail Chebbi and
Bessem Samet
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We prove a generalized result on the existence of equilibria for a monotone set-valued map defined on noncompact domain and take its values in an order of topological vector space. As consequence, we give a new variational inequality.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/959612.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/959612.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:959612
DOI: 10.1155/2014/959612
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().